Doctor insights on:
Swelling: LPR causes that "lump" sensation due to the swelling and inflammation in the back surface of the larynx which encroaches on the entrance to the upper esophagus for swallowing. You can take Prilosec as long as necessary under the guidance of your doctor. ...Read moreSee 1 more doctor answer
Probably not: Globus sensation can be caused by several different possibilities. Gastroesophageal reflux is a common cause , however, h pylori gastritis is not. I would treat the gerd aggressively and see if the globus sensation improves. I recommend that patients undergo an egd (stomach scope) to rule out any underlying conditions such as a peptic ulcer, esophagitis or hiatal hernia. ...Read moreSee 1 more doctor answer
For globus sensation that is caused by post-nasal drip, once the drip goes away, how long can the globus sensation typically last after that?
Varies: Making the assumption that the sensation is actually the result of the pnd, it will depend upon the duration of the PND and the degree of inflammation it has produced. The rate of resolution will also depend upon your health, underlying medical issues, etc. If it lasts longer than two or three weeks suggest you get examined by an ENT doctor. May not be due to the pnd. ...Read more
My constant globus sensation is getting worse, driving me insane. Dr having me try keflex b4 more tests. It's been over a month. Is it risky to wait?
I have had globus sensation for about a week now and a coworker noticed that my Lt tonsil is enlarged. I do have a history of tonsil stones.
Asymmetric tonsils: We do not know your age or social history regarding tobacco and alcohol use. You are reporting no dysphagia but globus with asymmetric enlargement of tonsil which may be gradual. I strongly recommend consulting an ENT, as this finding to me is suspicious for neoplasm until proven otherwise. ...Read moreSee 2 more doctor answers
I am 54y old. when lying down or leaning forward I have globus sensation and need to cough up. I use Nasonex, (mometasone) and medications for LPreflux didn't help?
Perhaps see ENT/GI: If treatments for postnasal drip and gastroesophageal reflux did not help, it may be time to see either an otolaryngologist (ear-nose-throat physician) or a gastroenterologist to have a look with a fiberoptic camera and see what is going on. Which you should see depends on your symptoms; a primary care physician or HealthTap Prime or Concierge physician should be able to guide you. ...Read more
Globus sensation, acid reflux, had gastroscopy, said everything is fine, LES open a tiny bit, keep taking lanzoprazole, feeling worse now. why?
Medication effects: Lansoprazole is not for immediate relief of heartburn symptoms. It can have side effects, more so if taken for more than one year. It does not help Globus sensation which is likely due to stress causing Anxiety due to Relationship problems, breakups, work and finances. Avoid •Caffeine •Alcohol •Smoking •See Gastroenterologist for Lansoprazole side effects, •Psychiatrist for Anxiety, Medication ...Read more
If my globus sensation /dysphagia went away after a little over a month, can I feel assured that it isn't esophageal cancer? Would it come and go?
How do u tell difference between dysphagia & globus sensation? The lump is constant and occasionally feels encroaching higher. W/ and w/o heartburn.
Dysphagia vs. Globus: That's simple actually. Dysphagia means what the latin roots suggest dysfunction in swallowing. So someone with dysphagia has trouble getting food from the mouth to esophagus, often gets food or liquid in the airway and has coughing spells. Globus is the sensation of something being perpetually (or intermittently) stuck in the throat and or fullness in the throat not specifically related to food. ...Read more